# SDR HNAA2015011600018

- Difficulty date: January 16, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 46,567 hours, 56,343 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Part serial: 861215970631
- Condition: Damaged
- Location: Prop De Ice
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED IN FLIGHT.  R & R NR 1 AND NR 2 BRUSH BLOCK ASSYS IAW MM 61-10-11.  COMPLIED WITH EMERGENCY LIGHT SYSTEM, OPS CHECK WC 33-50-03Q. OPS CHECKED GOOD. OK FOR SERVICE.
